I have a throbbing pain in my right upper arm. what can it be?
1 doctor answer • 1 doctor weighed in
Bariatrics 30 years experience
Many options: It is a bit hard to tell based on your description. The causes could include muscle aches or bruising. Sometimes medications like cholesterol meda can cause generalized muscle aches. Your best bet is to be examined by your primary doctor who would know your complete medical history including the medications you take.
5.4k viewsAnswered >2 years ago
Last updated May 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.